# SDR ASAA2023101545690

- Difficulty date: October 15, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N961AK
- Make and model: Boeing 737-9
- Aircraft serial: 63562
- Aircraft time: 2,423 hours, 722 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT ILLUMINATED ON 2 START ATTEMPTS. GROUNDED - YES. ON DEFERRAL.
